# SDR UALA2010121304528

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Out Of Tolerance
- Location: R1 Door Snubber
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SNUBBER SUPPORT HOUSING RUBBING AGAINST TRIGGER.  REPLACED ON JOB CARD 5R52I1811 AND WOO-47NRO.
